# SDR DALA2024062106321

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,339 hours, 32,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Cracked
- Location: Seat 33d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 WHITE AISLE LIGHT AT SEAT 33D IS CRACKED. CORRECTIVE ACTION: RESECURED. (5920512)
